RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1974, Volume 10, Issue 1, Pages 3–8 (Mi ppi1013)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Theory

Linear Transmission of Nonstationary Gaussian Messages in a Gaussian Channel with Feedback

I. A. Ovseevich, M. S. Pinsker


Abstract: A linear scheme is formulated for the transmission of an arbitrary Gaussian message in a Gaussian channel with full feedback, and the optimality of the scheme is proved for the case of white noise in the channel.

Full text: PDF file (680 kB)

English version:
Problems of Information Transmission, 1974, 10:1, 1–5

Bibliographic databases:

UDC: 621.391.1:51
Received: 09.11.1972
Revised: 20.09.1973

Citation: I. A. Ovseevich, M. S. Pinsker, “Linear Transmission of Nonstationary Gaussian Messages in a Gaussian Channel with Feedback”, Probl. Peredachi Inf., 10:1 (1974), 3–8; Problems Inform. Transmission, 10:1 (1974), 1–5

Citation in format AMSBIB
\Bibitem{OvsPin74}
\by I.~A.~Ovseevich, M.~S.~Pinsker
\paper Linear Transmission of Nonstationary Gaussian Messages in a Gaussian Channel with Feedback
\jour Probl. Peredachi Inf.
\yr 1974
\vol 10
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/ppi1013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=351606}
\zmath{https://zbmath.org/?q=an:0316.94005}
\transl
\jour Problems Inform. Transmission
\yr 1974
\vol 10
\issue 1
\pages 1--5


Linking options:
  • http://mi.mathnet.ru/eng/ppi1013
  • http://mi.mathnet.ru/eng/ppi/v10/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ihara, “Information Transmission over Continuous-Time Gaussian Channels with Feedback”, Problems Inform. Transmission, 35:1 (1999), 10–24  mathnet  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:185
    Full text:65
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020